Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suggest diet chart and medicine for itchy rashes on legs?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6978 Questions
Question
i need a DIET CHART..& NEEDFULL MEDICINE....RECENTLY I FACING SOME ITCHING PROBLEM IN LEGS & FOUND RED COLOUR RASHES... RECENTLY I TAKE THESE MEDICINES : PAN40 SYR.POTKLOR TAB-URIBID 100 MG TAB-MARZORO-375 MG TAB-TAZLOC-40 MG TAB-ALFUSIR-10 PLZ ADVICE
Posted Mon, 16 Dec 2013 in Kidney Conditions
 
 
Answered by Dr. Kakkar S. 59 minutes later
Brief Answer: Please specify rashes.. Detailed Answer: Hello. Dear Sir. I am Dr. Kakkar. I am a skin specialist. I can advice you regarding the Rashes only. For diet chart you need to ask a dietician. But before that I would like to know the following: 1)Where exactly are the rashes? are they in groin? If yes, are they on both sides? 2)Are you a diabetic? 3)Have you applied any medicine over the rashes? 4)How do the rashes look? are they oval or round in shape? is their scaling? If possible send me a picture of the affected area.. Thanks regards Dr. kakkar
Above answer was peer-reviewed by
 
Follow-up: Suggest diet chart and medicine for itchy rashes on legs? 34 minutes later
1) rashes r in both leg...below knee 2)no i m nt diabetic 3)nt yet 4)scaling & oval
 
 
Answered by Dr. Kakkar S. 51 minutes later
Brief Answer: Dry discoid eczema is a possibility Detailed Answer: Dear Sir. Bilateral oval and scaling patches on b/l legs below knee suggest a likely possibility of Dry discoid eczema. Another possibility is fungal infection/tinea but it seems unlikely because of B/L distribution of lesions and also the site is little unfavourable for fungal infection+you are not a diabetic. Points in favor of dry discoid eczema are: 1)Its B/l distribution 2)Acral distribution i.e lower legs (acral parts are comparatively more prone to dryness) 3)Age( skin becomes dry in >60 yrs age group and thus is prone to discoid eczema/dermatitis) 4)Winter season: Weather also plays an important part in dry discoid aczema. Cold and Dry weather sucks all the moisture from skin into the atmosphere also more so in people >60 yrs of age because the skin water retention capacity wanes with age. 5)Atopy: People who are prone to allergies like recurrent cold, rhinitis, sinusitis are also more prone to dry skin and Discoid eczema during winters. 1)Applying a good moisturizer twice daily on the entire area would keep your skin hydrated and help in the resolution of the rashes also preventing new lesions from developing. 2)Apply a topical steroid like clobetasol propionate over and above the moisturizer only over the patches for 2-4 weeks after consultation with a doctor. 3)Once daily anti histamine like cetrizine, fexofenadine or loratdaine would help you with the itch part. I would advice you to get a confirmatory diagnosis by visiting a dermatologist. take care regards get well soon
Above answer was peer-reviewed by
 
Follow-up: Suggest diet chart and medicine for itchy rashes on legs? 12 hours later
as recently i faced urine infection....which food i can take....i need a dietacian reply...
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer: Sir, please ask a separate question for dietitian Detailed Answer: Dear Sir, I am not an expert dietitian, I am a dermatologist therefore I am not in a position to guide you regarding that. It’s an entirely different specialty. You need to ask a separate question for a dietitian. You may write to YYYY@YYYY for further assistance on the same. Regards Dr. kakkar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor